Note on equations for commutative regular languages

Siniša Crvenković, Igor Dolinka, Zoltán Ésik

Research output: Contribution to journalArticle

3 Citations (Scopus)


In this note we prove that the equations satisfied by one-letter regular languages are exactly those satisfied by commutative regular languages. This answers a problem raised by Arto Salomaa.

Original languageEnglish
Pages (from-to)265-267
Number of pages3
JournalInformation Processing Letters
Issue number6
Publication statusPublished - Jun 30 1999

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Note on equations for commutative regular languages'. Together they form a unique fingerprint.

  • Cite this